# SDR SWIA2020060951008

- Difficulty date: May 12, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNKNOWN STRINGER SPLICE ON 21L AT FS333.00 BETWEEN BOTH BACK UP SILLS IS CORRODED.  (C-CHECK) RO 4/23/2020 REPAIRED STRINGER ON 21L AT FS 333.00 REF DRAWING, NCR, REO, SRM, SEE CONTINUATION CARD FOR DETAILS.
